# SDR CA000427004

- Difficulty date: April 11, 2000
- Submitted: July 5, 2000
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 15,043 hours
- Engine: Pwa PT6T3
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Beam
- Part number: 212030447001
- Condition: Cracked
- Location: Left
- Part time: 11,193 hours
- Component: Tailboom, Bell, 212030100103
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE-FLIGHT, THE LEFT HAND BEAM CAP ON THE TAILBOOM PYLON WAS FOUND CRACKED (.080 INCH).   NOTE:  THIS CRACK WAS FOUND IN THE SAME PLACE AS DESCRIBED IN FAA AD 99-18-02 APPLICABLE TO BELL 205 SERIES.
